# SDR ASAA2025070659263

- Difficulty date: July 6, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N979AK
- Make and model: Boeing 737-9
- Aircraft serial: 43393
- Aircraft time: 10,900 hours, 3,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WITH THE EMERGENCY EXIT LIGHT SWITCH ON - THE FOLLOWING INTERIOR LIGHTS ARE INOP: "EXIT" LIGHTS OVER L2 AND R2 DOOR, OVERHEAD CENTER AISLE LIGHTS BETWEEEN THE AFT LAVS, THE SINGLE OVERHEAD LIGHT NEAR ROW 33, "EXIT" LIGHTS OVER R1 AND L1 DOORS. GROUNDED - YES. REMOVED & REPLACED EMERGENCY LIGHT BATTERY PACK, OPS TEST CHECKS GOOD IAW B737MAX AMM 33-51-06 & 33-51-00.
